RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 6(252), Pages 121–159 (Mi umn2301)  

This article is cited in 7 scientific papers (total in 7 papers)

Soft maps, multi-valued retractions, and functors

V. V. Fedorchuk


Full text: PDF file (2761 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:6, 149–197

Bibliographic databases:

UDC: 515.12
MSC: 54C15, 54C55, 54C05, 54C25, 18Axx
Received: 24.12.1985

Citation: V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Uspekhi Mat. Nauk, 41:6(252) (1986), 121–159; Russian Math. Surveys, 41:6 (1986), 149–197

Citation in format AMSBIB
\Bibitem{Fed86}
\by V.~V.~Fedorchuk
\paper Soft maps, multi-valued retractions, and functors
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 6(252)
\pages 121--159
\mathnet{http://mi.mathnet.ru/umn2301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890495}
\zmath{https://zbmath.org/?q=an:0642.57011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..149F}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 6
\pages 149--197
\crossref{https://doi.org/10.1070/RM1986v041n06ABEH004227}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986K687100007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2301
  • http://mi.mathnet.ru/eng/umn/v41/i6/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “$Q$-bundles without disjoint sections”, Funct. Anal. Appl., 22:2 (1988), 151–152  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Fedorchuk, “Triples of infinite iterates of metrizable functors”, Math. USSR-Izv., 36:2 (1991), 411–433  mathnet  crossref  mathscinet  zmath  adsnasa
    3. M. M. Zarichnyi, “Absolute extensors and the geometry of multiplication of monads in the category of compacta”, Math. USSR-Sb., 74:1 (1993), 9–27  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. S. M. Ageev, “Manifolds modeled by an equivariant Hilbert cube”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 445–468  mathnet  crossref  mathscinet  zmath  isi
    6. M. M. Zarichnyi, T. N. Radul, “Monads in the category of compacta”, Russian Math. Surveys, 50:3 (1995), 549–574  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V.V. Uspenskij, “A selection theorem for C-spaces”, Topology and its Applications, 85:1-3 (1998), 351  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:364
    Full text:124
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019